# SDR 2008UALA01775

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,585 hours, 17,874 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Cracked
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK CRACKED.    REPLACED MASK, OPS CHECKED NORMAL.
